Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGeneralization of the F5 algorithm for calculating Gröbner bases for polynomial ideals
Author(s) Alexy I. Zobnin
TypeArticle in Journal
AbstractThis survey paper presents general approach to the well-known F5 algorithm for calculating Gröbner bases, which was created by Faugère in 2002.
ISSN0361-7688
URL http://dx.doi.org/10.1134/S0361768810020040
LanguageEnglish
JournalProgramming and Computer Software
Volume36
Number2
Pages72-82
PublisherMAIK Nauka/Interperiodica distributed exclusively by Springer Science+Business Media LLC.
Year2010
Translation No
Refereed No
Webmaster